# SDR ASAA2013111796445

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,849 hours, 8,061 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WARNING LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31-801 BITE CHECK OF ELECTRICAL PANEL, INITIAL FAULT STATIC INVERTER INOPERATIVE.  PERFORMED FIM TASK 24-34 FOR STATIC INVERTER FAULT.  CLEARED MESSAGE,SUSPECT INTERMITTENT FAULT.  GROUND VERIFICATION CHECKS OK, NO FAULT HISTORY PAST 30 DAYS.  OK FOR SERVICE.
